# SDR AWXA200301048

- Difficulty date: August 15, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 65C2619129
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .3125 INCH CRACK WAS FOUND ON NR 5 SLAT ACTUATOR CLOSE OUT DOOR. MAINTENANCE REMOVED CLOSE OUT DOOR ON NR 5 SLAT AT WBL 435; FABRICATED A NEW REPLACEMENT CLOSE OUT DOOR PER DWG 65C26191; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 1.
